Alert archive / Missouri / River Flood Warnings in 2017

River Flood Warning 109, NWS St. Louis, MO

June 15, 2017Marion County, Missouri

NWS St. Louis, MO issued this river flood warning at Jun 15, 2017, 12:17 AM CDT for Marion County, Missouri. It took effect at Jun 15, 2017, 3:36 AM CDT. It was in force for 29 hr.

The area

The outline as issued.

The facts

Issued
Jun 15, 2017, 12:17 AM CDT (05:17 UTC)
In effect from
Jun 15, 2017, 3:36 AM CDT
Expired
Jun 16, 2017, 8:44 AM CDT
In force
29 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

County Marion County, MO

The radar

The St Louis radar (KLSX), 146 km from the middle of the area, began a volume at 05:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point North River (MO) at Palmyra (PALM7). The gauge peaked at 15.40 ft at Jun 15, 2017, 6:00 AM CDT.

actionminormoderate5101506/1506/1606/17
Action stage
11 ft
Minor stage
13 ft
Moderate stage
16 ft
Major stage
22 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05501000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

284 
WGUS43 KLSX 150517
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
1217 AM CDT Thu Jun 15 2017

...The National Weather Service in St. Louis has issued a flood 
warning for the following river in Missouri... 

  North River at Palmyra

.This Flood Warning is a result of 3 to 5 inches of precipitation the 
past 24 hours and 1 inch forecast in the next 24 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC127-160517-
/O.NEW.KLSX.FL.W.0109.170615T0836Z-170616T1344Z/
/PALM7.1.ER.170615T0836Z.170615T1200Z.170615T1344Z.NO/
1217 AM CDT Thu Jun 15 2017

The National Weather Service in St. Louis has issued a 

* Flood Warning for 
  the North River at Palmyra
* from early this morning to Friday morning.
* At 11:30 PM Wednesday the stage was 11.2 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage in the next couple of
  hours and crest near 14.0 feet by 7 AM this morning. The river is 
  forecast to fall below flood stage by late this morning.
* Impact:  At 14.0 feet...Marion County Rd 341 north of Palmyra 
  inundated. Significant agricultural land flooding...right bank.
* Impact:  At 13.5 feet...County Road 333, east of Palmyra, begins to 
  flood.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/16  06/17  06/18  06/19  06/20

North River
  Palmyra         13.0   11.24      14.0    7.1    4.0    3.7    3.7


&&


LAT...LON 3984 9150 3981 9150 3976 9170 3979 9170




$$
4 follow-up statements
418 
WGUS83 KLSX 150955
FLSLSX
Flood Statement
National Weather Service St Louis MO
455 AM CDT Thu Jun 15 2017

...The flood warning continues for the following rivers in 
Missouri...
 
  North River at Palmyra

.This Flood Warning is a result of 3 to 5 inches of precipitation the 
past 24 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC127-160955-
/O.EXT.KLSX.FL.W.0109.000000T0000Z-170616T1452Z/
/PALM7.1.ER.170615T0521Z.170615T1200Z.170615T1452Z.NO/
455 AM CDT Thu Jun 15 2017

The Flood Warning continues for
  the North River at Palmyra
* until Friday morning.
* At  4:30 AM Thursday the stage was 15.1 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 15.2 feet by this morning, then
  fall below flood stage late this morning.
* Impact:  At 14.0 feet...Marion County Rd 341 north of Palmyra 
  inundated. Significant agricultural land flooding...right bank.
* Impact:  At 13.5 feet...County Road 333, east of Palmyra, begins to 
  flood.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/16  06/17  06/18  06/19  06/20

North River
  Palmyra         13.0   15.14      15.2    7.1    4.0    3.7    3.7


&&


LAT...LON 3984 9150 3981 9150 3976 9170 3979 9170




$$
636 
WGUS43 KLSX 151123
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
623 AM CDT Thu Jun 15 2017

...Observed Flooding Changed from Minor to Minor Severity for the 
following rivers in Missouri...

  North River at Palmyra

.This Flood Warning is a result of 3 to 5 inches of rainfall fell over the 
basin the past 24 hours ...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC127-161123-
/O.EXT.KLSX.FL.W.0109.000000T0000Z-170616T2122Z/
/PALM7.1.ER.170615T0521Z.170615T1200Z.170615T2122Z.NO/
623 AM CDT Thu Jun 15 2017

The Flood Warning continues for 
 The North River at Palmyra* At  5:30 AM Thursday the stage was 15.3 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and is forecast to continue.
* The river is forecast to crest near 15.5 feet by this morning. The 
  river is forecast to fall below flood stage late this afternoon.
* Impact:  At 14.0 feet...Marion County Rd 341 north of Palmyra 
  inundated. Significant agricultural land flooding...right bank.
* Impact:  At 13.5 feet...County Road 333, east of Palmyra, begins to 
  flood.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/16  06/17  06/18  06/19  06/20

North River
  Palmyra         13.0   15.32       8.6    4.0    3.7    3.7    3.7


&&


LAT...LON 3984 9150 3981 9150 3976 9170 3979 9170




$$
704 
WGUS83 KLSX 151527
FLSLSX
Flood Statement
National Weather Service St Louis MO
1027 AM CDT Thu Jun 15 2017

...The Flood Warning continues for the following rivers in 
Missouri...
 
  North River at Palmyra

.This Flood Warning is a result of 3 to 5  inches of rainfall fell over
the basin past 24 hours ...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC127-161527-
/O.EXT.KLSX.FL.W.0109.000000T0000Z-170616T1824Z/
/PALM7.1.ER.170615T0521Z.170615T1145Z.170615T1824Z.NO/
1027 AM CDT Thu Jun 15 2017

The Flood Warning continues for
  the North River at Palmyra
* until Friday afternoon.
* At  9:30 AM Thursday the stage was 14.6 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by 
  this afternoon.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/16  06/17  06/18  06/19  06/20

North River
  Palmyra         13.0   14.61       7.4    4.3    3.8    3.8    3.7


&&


LAT...LON 3984 9150 3981 9150 3976 9170 3979 9170




$$
091 
WGUS83 KLSX 152003
FLSLSX
Flood Statement
National Weather Service St Louis MO
303 PM CDT Thu Jun 15 2017

...The Flood Warning is cancelled for the following rivers in 
Missouri...
 
  North River at Palmyra



PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC127-152033-
/O.CAN.KLSX.FL.W.0109.000000T0000Z-170616T1824Z/
/PALM7.1.ER.170615T0521Z.170615T1145Z.170615T1625Z.NO/
303 PM CDT Thu Jun 15 2017

The Flood Warning is cancelled for
  the North River at Palmyra.
* At  2:30 PM Thursday the stage was 10.3 feet.
* Flood stage is 13.0 feet.
* The river fell below flood stage at 11:25 AM Thursday.
* The river will continue falling to 7.4 feet by tomorrow morning.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/16  06/17  06/18  06/19  06/20

North River
  Palmyra         13.0   10.31       7.4    4.3    3.8    3.8    3.7


&&


LAT...LON 3984 9150 3981 9150 3976 9170 3979 9170




$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jun 14, 11:16 PM CDT, 1 hour 1 minute earlier.

Area forecast discussion, Jun 14, 11:16 PM CDT, 1 hour 1 minute before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
1116 PM CDT Wed Jun 14 2017

.SHORT TERM...  (Through Late Thursday Afternoon)
Issued at 331 PM CDT Wed Jun 14 2017

The synoptic pattern this afternoon features an upper level trough
moving across portions of the northern Plains, with its trough axis
extending southeast into portions of MN/IA and northern MO. This
trough will swing through this evening into tonight, bringing
continued chances for showers/storms to the region.

A rather complex scenario unfolding for late this afternoon into the
overnight hours, with confidence below average in the forecast
details. One cluster of convection that affected the St. Louis metro
area earlier has pushed east into central IL, while another cluster
that affected northeast MO and western IL has also pushed into north-
central IL. These clusters have left outflow boundaries along which
renewed convection should continue to develop through this evening.
It appears the most focused areas of this activity will shift into
portions of central and east-central MO as we head through the
evening hours. Plenty of instability with MLCAPEs of 2500-3500+ J/kg
within a very moist atmosphere will lead to a continued threat of
wet microbursts within individual cells and cell clusters through
this evening despite fairly marginal deep-layer shear values (20-30
knots of 0-6km bulk shear).

Tonight's forecast will largely hinge on convective evolution this
afternoon/evening. Latest thinking is that convection this evening
will likely wane/shift to the southeast after 03Z or so.  However, a
broad low-level jet of 20-30 knots will focus into the region likely
after 06Z which could lead to renewed convection along any remnant
outflow boundaries. Where exactly this activity will focus and how
strong it will be is hard to pinpoint at this time, but think areas
along/south of I-70 will see the best potential at this renewed
development.

Activity will shift mainly south of the region on Thursday, as
surface ridging briefly takes hold.  Temperatures will still be
warm, however, with highs expected in the upper 80s to low 90s.

KD

.LONG TERM...  (Thursday Night through Next Wednesday)
Issued at 331 PM CDT Wed Jun 14 2017

The synoptic pattern at the start of the long term period will
feature westerly flow aloft.  This regime will continue through the
weekend, before northwesterly flow takes hold, shunting this
warm/unstable airmass to the southeast for the first part of next
week.

Active pattern will persist through this upcoming weekend as several
shortwave troughs move through the westerly flow aloft.  The first
will come Thursday night into Friday.  This system will bring
renewed shower/storm chances to the region, some of which could be
strong to severe depending on exact timing.  An additional wave will
move through Friday night into Saturday, with yet a third (and the
most significant wave) moving through Saturday night into Sunday.
Each of the waves will carry with them the threat of strong to
severe thunderstorms.

A cold front associated with the wave on Sunday will usher in a
cooler and drier airmass for Sunday afternoon into the first part of
next week. This cooler/drier regime will continue through midweek,
before additional showers/storms are possible by Tuesday along with
increasing temperatures/humidities.

KD

&&

.AVIATION...  (For the 06z TAFs through 06z Thursday Night)
Issued at 1050 PM CDT Wed Jun 14 2017

Convection will move through the taf sites overnight, then
eventually sink south of the taf sites by 12Z Thursday. There will
be some low level cloudiness in the morning, possibly down to the
MVFR catagory, but this should clear out in the afternoon. Winds
will be variable, but light Thursday and Thursday night.

SPECIFICS FOR KSTL: Convection will move through the STL area
overnight, then eventually sink south of STL by 12Z Thursday.
There will be some low level cloudiness in the morning, possibly
down to the MVFR catagory, but this should clear out in the
afternoon. Winds will be variable, but light Thursday and Thursday
night.

GKS

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...None.
&&

WFO LSX
Hazardous weather outlook, Jun 14, 3:38 PM CDT, 8 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Saint Louis MO
338 PM CDT Wed Jun 14 2017

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-151200-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
338 PM CDT Wed Jun 14 2017

This hazardous weather outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Tonight

Scattered strong to severe thunderstorms are possible through
tonight across much of the area. Damaging winds and large hail
are the primary threats.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Isolated strong to severe thunderstorms are possible Thursday
night as well as on Friday and Friday night across portions of
the area. Damaging winds appear to be the primary threat.

Scattered severe thunderstorms are possible Saturday afternoon
and Saturday night, mainly across portions of northeast Missouri
and west-central Illinois.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may continue to be needed tonight. Spotters
are encouraged to report any type of severe weather to the
National Weather Service.

KD

In the hours before

Special weather statement, Jun 14, 8:45 PM CDT, 3 hours 32 minutes before
Special Weather Statement
National Weather Service St Louis MO
845 PM CDT WED JUN 14 2017

ILZ060-064-065-070-100-150230-
Marion IL-Bond IL-Madison IL-Montgomery IL-Fayette IL-
845 PM CDT WED JUN 14 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BOND COUNTY IN SOUTH
CENTRAL ILLINOIS...NORTHEASTERN MADISON COUNTY IN SOUTHWESTERN
ILLINOIS...NORTHWESTERN MARION...WESTERN FAYETTE AND MONTGOMERY
COUNTIES IN SOUTH CENTRAL ILLINOIS UNTIL 930 PM CDT...

At 844 PM CDT, Doppler radar was tracking a strong thunderstorm near
Taylor Springs, moving east at 25 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Vandalia, Greenville, Litchfield, Hillsboro, Nokomis, Ramsey, Witt,
Taylor Springs, Coffeen, Mulberry Grove, Schram City, Sorento,
Shobonier, Woburn, Van Burensburg, Reno, Pleasant Mound, Pittsburg,
Irving and Shafter.

This includes Interstate 70 in Illinois between exits 45 and 63.

This also includes  Ramsey Lake State Park and Lake Lou Yaeger.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A severe thunderstorm watch remains in effect until 1000 PM CDT for
south central and southwestern Illinois.

LAT...LON 3896 8974 3900 8973 3900 8970 3908 8970
      3930 8963 3933 8914 3922 8914 3921 8904
      3875 8903
TIME...MOT...LOC 0144Z 287DEG 21KT 3914 8958

GKS
Local storm report, Jun 14, 8:50 PM CDT, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
850 PM CDT WED JUN 14 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0844 PM     TSTM WND DMG     LITCHFIELD              39.18N  89.66W
06/14/2017                   MONTGOMERY         IL   EMERGENCY MNGR

            MULTIPLE POWER LINES DOWN IN LITCHFIELD.

&&

EVENT NUMBER LSX1700490

KANOFSKY
Special weather statement, Jun 14, 9:11 PM CDT, 3 hours 6 minutes before
Special Weather Statement
National Weather Service St Louis MO
911 PM CDT WED JUN 14 2017

ILZ097-MOZ034>036-042-150300-
Pike IL-Pike MO-Audrain MO-Monroe MO-Ralls MO-
911 PM CDT WED JUN 14 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PIKE COUNTY IN WEST
CENTRAL ILLINOIS...RALLS COUNTY IN NORTHEASTERN MISSOURI...
NORTHEASTERN AUDRAIN COUNTY IN CENTRAL MISSOURI...SOUTHEASTERN MONROE
AND PIKE COUNTIES IN NORTHEASTERN MISSOURI UNTIL 1000 PM CDT...

At 910 PM CDT, Doppler radar was tracking a strong thunderstorm near
Santa Fe, moving east at 15 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Hannibal, Bowling Green, Vandalia, Louisiana, Santa Fe, New London,
Perry, Eolia, Center, Frankford, Farber, Curryville, Tarrants,
Spencerburg, Hull, Kinderhook, Edgewood, Saverton, St. Clement and
Ilasco.

This includes Interstate 72 near exit 10.

This also includes  Mark Twain Lake Recreational Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A severe thunderstorm watch remains in effect until 1000 PM CDT for
west central Illinois...and central and northeastern Missouri.

LAT...LON 3975 9118 3923 9098 3923 9118 3927 9183
      3945 9189 3969 9133 3969 9131 3970 9131
TIME...MOT...LOC 0210Z 255DEG 15KT 3939 9177

GKS
Local storm report, Jun 14, 9:52 PM CDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
952 PM CDT WED JUN 14 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     FLASH FLOOD      3 N SHELBINA            39.74N 92.04W
06/14/2017                   SHELBY             MO   LAW ENFORCEMENT

            AT LEAST 6 TO 12 INCHES OF WATER OVER
            HIGHWAY 15 AT SALT RIVER BRIDGE.

&&

MAB
Local storm report, Jun 14, 11:32 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1132 PM CDT WED JUN 14 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     TSTM WND GST     1 ENE NOVELTY           40.02N  92.19W
06/14/2017  M40 MPH          KNOX               MO   MESONET

            MISSOURI MESONET.

&&

EVENT NUMBER LSX1700491

GOSSELIN
Local storm report, Jun 14, 11:47 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1147 PM CDT WED JUN 14 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     FLASH FLOOD      SHELBINA                39.69N 92.04W
06/14/2017                   SHELBY             MO   LAW ENFORCEMENT

            U.S. HIGHWAY 36 HAS WATER OVER IT IN
            NUMEROUS LOCATIONS BOTH EAST AND WEST OF
            SHELBINA. IN SHELBINA, MULTIPLE ROADS ARE
            CLOSED DUE TO FLASH FLOODING.

&&

MAB

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 7:15 PM CDTAreal Flood AdvisoryLSXMarion, Pike, Ralls3 hr
Jun 14, 8:10 PM CDTSpecial Weather StatementLSXRalls50 min
Jun 14, 8:18 PM CDTSevere Thunderstorm WarningLSXPike, Ralls42 min
Jun 14, 9:11 PM CDTSpecial Weather StatementLSXPike, Ralls49 min
Jun 15, 12:26 AM CDTFlash Flood WarningLSXMarion, Shelby8 hr
Jun 15, 12:32 AM CDTFlash Flood WarningLSXMonroe, Pike, Ralls8 hr

Nearby

River Flood Warnings in Missouri, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.